Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2008, Article ID 179589, 21 pages
http://dx.doi.org/10.1155/2008/179589
Research Article

Eventually Periodic Solutions for Difference Equations with Periodic Coefficients and Nonlinear Control Functions

1Department of Mathematics, Yanbian University, Yanji 133002, China
2Department of Mathematics, Tsing Hua University, Hsinchu 30043, Taiwan

Received 13 August 2008; Accepted 24 October 2008

Academic Editor: Guang Zhang

Copyright © 2008 Chengmin Hou and Sui Sun Cheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chengmin Hou and Sui Sun Cheng, “Eventually Periodic Solutions for Difference Equations with Periodic Coefficients and Nonlinear Control Functions,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 179589, 21 pages, 2008. https://doi.org/10.1155/2008/179589.